Algebras and Representation Theory

, Volume 20, Issue 2, pp 275–287 | Cite as

Idempotent Ideals and the Igusa-Todorov Functions

  • María Andrea Gatica
  • Marcelo Lanzilotta
  • María Inés Platzeck


Let Λ be an artin algebra and \(\mathfrak {A}\) a two-sided idempotent ideal of Λ, that is, \(\mathfrak {A}\) is the trace of a projective Λ-module P in Λ. We consider the categories of finitely generated modules over the associated rings \({\Lambda }/\mathfrak {A}, {\Lambda }\) and Γ = EndΛ(P) o p and study the relationship between their homological properties via the Igusa-Todorov functions.


Idempotent ideals Igusa-Todorov functions Homological dimensions Artin algebras 

Mathematics Subject Classification (2010)

16E10 16G10 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Auslander, M., Platzeck, M.I., Todorov, G.: Homological theory of idempotent ideals. Trans Am. Math. Soc. 332(2), 667–692 (1992)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Beligiannis, A., Reiten, I.: Homological and homotopical aspects of torsion theories. Mem. Am. Math. Soc. 188(883), viii+207 (2007)MathSciNetMATHGoogle Scholar
  3. 3.
    Dickson, S.E.: A torsion theory for abelian categories. Trans. Am. Math. Soc. 121, 223–235 (1966)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Fernandes, S., Lanzilotta, M., Mendoza, O.: The ϕ-dimension: A new homological measure. Algebras and Representation Theory 18(2), 463–476 (2015)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Huard, F., Lanzilotta, M.: Self-injective right artinian rings and Igusa-Todorov functions. Algebras and Representation Theory 16(3), 765–770 (2012)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Huard, F., Lanzilotta, M., Mendoza, O.: An approach to the finitistic dimension conjecture. J. Algebra 319, 3918–3934 (2008)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Igusa, K., Todorov, G.: On the finitistic global dimension for artin algebras. Representation of algebras and related topics, vol. 45, pp. 201–204. American Mathematical Society, Providence (2005)Google Scholar
  8. 8.
    Michelena, S.: Sobre un problema de clasificación y cohomología de Hochschild de extensiones locales. Tesis Doctor en Matemática, Universidad Nacional del Sur (1998)Google Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2016

Authors and Affiliations

  • María Andrea Gatica
    • 1
  • Marcelo Lanzilotta
    • 2
  • María Inés Platzeck
    • 1
  1. 1.Instituto de Matemática de Bahía BlancaUniversidad Nacional del SurBahíaArgentina
  2. 2.Instituto de Matemática y Estadística Rafael Laguardia (IMERL)Universidad de la RepúblicaMontevideoUruguay

Personalised recommendations